I have had many readers ask about this. It is important that you check for the following information and if it is true, then I would love to hear your feedback and experiences.
Steroids have many side effects. If you have any questions please email me and I will help you figure out which ones are real and which ones are placebo effects. One of my patients has an erection that gets progressively harder and harder each day. One morning, while his doctor was talking to me about steroid pills he was prescribed, he was sitting in the bathroom, writing a note that he is "feeling well" as he wrote it. He also wrote: "I'm not taking any steroids yet." He went back into the bathroom and the next thing he knew his penis was erect again. I took him for a complete gynecologic examination to rule out any problems. He was told he was being over-dosed on steroids. We then ordered his urine for a urine analysis. It showed no signs of testosterone abuse. The medical staff had given him all of the information he needed and he was ready to go home and begin his new life. I was so happy for him. This is just the beginning.